# SDR SWAA2023060144178

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STA 400+14; 460+10; 460+14; 480+6; 480+10; 480+12; 480+14; 480+14; 480+15; 480+18; LBL 24; WL 156.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT LBL 24 WL 156 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] STEP#1-10 COMPLETED;[03] TABLE MEASUREMENT COMPLETED;[04] VERIFIED CORRECTIVE ACTIONS 1-3 AND MEASUREMENT TABLE.;[05] REMOVED FLOOR SUPPORT FOR ACCESS BS 396 RBL AND LBL WL 156 IAW SRM 51-40-02;[06] REMOVED FLOOR TO SIDEWALL SUPPORT AT STA 396 TO 500D LBL 24; WL 156.IAW SRM 51-40-02;[07] FABRICATED PARTS AND SPLICE REPAIR PER DWG# 143A7501 AND B737-700 SRM 53-0053-2R REPAIR 6 TRAETED PER SOPM 20-41-02 PARTS OK TO PRIME;;[18] INSTALLED FCB FLOOR TO SIDEWALL SUPPORT BS 396 TO BS 500D LBL 24 WL 156 IAW SRM 51-40-02 AND DWG 143A7500 REV:-;[19] VERIFIED CORRECTIVE ACTION 18;[20] REINSTALLED FLOOR SUPPORT FOR ACCESS BS 396 RBL AND LBL WL 156 IAW SRM 51-40-02 AND DWG 284A0603 REV:-;[21] VERIFIED CORRECTIVE ACTION STEP 20.;[22] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
